# SDR ABXA20241218264

- Difficulty date: December 18, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 73,180 hours, 46,996 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT  AT FL  360 WE PERFORMED APU CHECK AS APU CAME UP THE AUTO PILOT DISCONNECTED. RED A.P. DISCONNECT & SIREN RE-ENGAGED A.P.,  A.P. WAS NORMAL AT APPROX 26,000' WE GOT YELLOW AUTOPILOT DISCONNECT AND AUTOPILOT SISCRETE LITE. FULLY DISENGAGED A.P.  CONTROLS WERE VERY HEAVY AND SLOW TO RESPOND. EMERGENCY DECLARED. GOT DELAYING VECTORS FOR ANOTHER APPROACH. LANDED SUCCESSFULLY WE GOT NO OTHER EICAS MESSAGES OR DISCRETE LITES. *   LANDED IN SEA MTX GROUNDED AC AND DEFERRED CENTER AUTO PILOT IAW MEL ABX-22-10-1A AND RETURNED AC TO SERVICE .
